MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAXPRISMAX SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAXPRISMAX SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 955626
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pt was ordered for cvvh [continuous veno-venous hemofiltration] on [date redacted] due to soft bps [blood pressure] and concerning infection to hd [hemodialysis] site.Machine set-up and priming, which takes nearly an hour, resulted with error messaging reading, b2084, "a system failure has occurred.Warning: discontinue treatment." the next machine was attempted for use which took another hour to set up in pt's room.The next machine also gave error messages creating a further delay and need for gathering more supplies and a change of machinery once again.The patient's cvvh was delayed multiple hours due to faulty machines.

Brand Name
PRISMAXPRISMAX SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
one baxter parkway
deerfield IL 60015
MDR Report Key22728230
Report Number22728230
Device Sequence Number8989714
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public(01)00085412639499
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/28/2025
Report Date (Section F) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number955626
Device Catalogue Number955626
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer08/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight64 KG
Date Report Sent to FDA07/28/2025